Alert archive / Virginia / Special Weather Statements in 2022

Special Weather Statement, NWS Charleston, WV

August 5, 2022Dickenson County, Virginia

NWS Charleston, WV issued this special weather statement at Aug 5, 2022, 5:51 PM EDT for Dickenson County, Virginia. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2022, 5:51 PM EDT (21:51 UTC)
Expired
Aug 5, 2022, 6:15 PM EDT
In force
24 min
Issued by
NWS Charleston, WV
Hail
0.00 in
Wind
30

County Dickenson County, VA

The radar

The Jackson,KY radar (KJKL), 107 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 6:19 PM EDTTSTM WND DMG12 Sse Clintwood, VADICKENSON COUNTY 911 ADVISED THERE IS A TREE DOWN ON POKER FLATS ROAD IN NORA. TIME WAS ESTIMATED BY RADAR.
Aug 5, 6:24 PM EDTTSTM WND DMG8 Se Clintwood, VADICKENSON COUNTY 911 CENTER REPORTED A TREE DOWN ON DANTE MOUNTAIN ROAD IN THE COMMUNITY OF NORA. TIME IS ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2022-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2022-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1278 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

288 
WWUS81 KRLX 052151
SPSRLX

Special Weather Statement
National Weather Service Charleston WV
551 PM EDT Fri Aug 5 2022
 
VAZ003-004-052215-
Dickenson VA-Buchanan VA-
551 PM EDT Fri Aug 5 2022

...A strong thunderstorm will impact portions of Dickenson and
southwestern Buchanan Counties through 615 PM EDT...

At 550 PM EDT, Doppler radar was tracking a strong thunderstorm near
Haysi, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Clintwood, Grundy, Haysi, Davenport, Breaks Interstate, John
Flannagan Lake, Trammel, Clinchco, Nora, Vansant and McClure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Flash Flood Watch remains in effect. Heavy downpours could cause
rapid rises in water. If rising water is observed, move to higher
ground. Do not drive into areas covered by water.

&&

LAT...LON 3697 8237 3702 8248 3713 8255 3720 8255
      3724 8245 3727 8235 3733 8226 3724 8203
      3705 8205 3704 8208 3705 8210 3704 8212
      3704 8217 3699 8226 3700 8227 3700 8229
      3696 8235
TIME...MOT...LOC 2150Z 245DEG 17KT 3715 8225 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

11

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Aug 5, 2:40 PM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Aug 5, 2:40 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
240 PM EDT Fri Aug 5 2022

.SYNOPSIS...
Showers/storms through Wednesday, more likely in the afternoon
and evening hours. Flash flooding possible through the weekend.
Cold front end of next week brings drier conditions.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 240 PM Friday...

The area remains primed for isolated to scattered showers and
thunderstorms throughout the near term period as passing
shortwaves tap into moisture flowing in along southwest flow and
diurnal heating. At the time of writing, showers remained
prevalent across the western flank of the forecast area where
overcast skies vanquished any peeks of sunshine while the Middle
Ohio Valley into West Virginia observed enough clearing today
to allow for convection to sprout.

Forecast soundings depict steering flow aloft to be rather
light today, which will result in storm motion to be relatively
slow towards the northeast. Radar analysis paints small storm
cores of having 1-2" of rain encompassed within most cells this
afternoon, which coupled with slow movement spells the potential
for flash flooding. Have already seen a few instance of flash
flooding within these slow moving storms, and will likely remain
the trend heading into the evening.

Convection could remain ongoing overnight despite the loss of
daytime heating with passing shortwave contribution allowing for
its longevity. Any break that does transpire will be brief as
shower and thunderstorms redevelop early on Saturday, beginning
along the Ohio River Valley in the morning and then ramping up
along the higher terrain the afternoon and evening hours. Little
change in upper level flow will then once again support slow
moving convection and the potential for flash flooding for the
conclusion of the near term period.

Hourly temperatures will be disturbed through the course of the
afternoon by cold pools brought upon by downbursts within
thunderstorms. This will become the case once again on Saturday
afternoon when showers and thunderstorms peruse overhead.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 205 PM Friday...

Sunday will be somewhat seasonal with passing clouds and highs in
the mid to lower 80s through out the CWA. An upper level disturbance
will be situated over Western PA as well as shortwave trough that
could cause some showers and storms, some could be on the stronger
side with CAPE values around 1500-2000 J/KG. Once again this could
be a concern for flash flooding if any storms train over certain
areas. Will continue with the flood watch through Sunday
evening.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 205 PM Friday...

The beginning of the week will be much of the same as a front starts
to move into the area on Tuesday bringing more unsettled weather
before exiting on Thursday. Concerned about additional water
problems as the front moves through Wednesday. A secondary less
active front then moves through on Friday, which means next
weekend will be dry with mild temperatures and low humidity.
Current models are predicting low temperatures to be in the 60s
in the lowlands and 40s-50s in the mountains.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 155 PM Friday...

The episodic period of active weather continues through this
TAF package as showers and thunderstorms sprout during peak
heating hours. Strong and healthy storms will be capable of
depleting flight conditions as they pass over a terminal, so all
sites will have an inclusion of TEMPOs to reflect possible vsby
reductions heading into this evening. AMDs may be warranted
through the course of the next few hours pending uptick in winds
and lower vsbys than advertised.

Convection dwindles late this evening, but river valley fog then
takes control for the early morning hours Saturday. Harder hit
areas from rain today will likely observe IFR or worse fog
overnight into the predawn hours. Any fog that does develop will
then erode after sunrise Sunday morning.

Additional shower and storm chances will take shape Saturday
afternoon and will once again put a hindrance on flight rules
for the final few hours of the current TAF period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Coverage and timing of convection may vary
this afternoon and evening pending radar trends.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    L    M

AFTER 18Z SATURDAY...
Brief IFR possible in showers and thunderstorms through
Wednesday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Sunday evening for WVZ005>011-013>020-
     024>034-039-040-515>526.
OH...Flood Watch through Sunday evening for OHZ066-067-075-076-
     083>087.
KY...Flood Watch through Sunday evening for KYZ101>103-105.
VA...Flood Watch through Sunday evening for VAZ003-004.

&&

SYNOPSIS...TRM/MEK
NEAR TERM...MEK
SHORT TERM...LTC
LONG TERM...LTC
AVIATION...MEK
Hazardous weather outlook, Aug 5, 4:49 AM EDT, 13 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
449 AM EDT Fri Aug 5 2022

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032-
060900-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-
449 AM EDT Fri Aug 5 2022

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and much of the lowlands of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The flash flood threat may start to diminish by Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-034-039-040-515>526-060900-
Dickenson-Buchanan-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
449 AM EDT Fri Aug 5 2022

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for southwest Virginia, and the
mountains of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Thunderstorms are possible today and tonight. Some storms may
produce locally damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

TRM

In the hours before

Special weather statement, Aug 5, 5:12 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Charleston WV
512 PM EDT Fri Aug 5 2022

WVZ015>019-029-052130-
Calhoun WV-Roane WV-Wirt WV-Ritchie WV-Kanawha WV-Gilmer WV-
512 PM EDT Fri Aug 5 2022

...A strong thunderstorm will impact portions of Calhoun, southern
Ritchie, northeastern Kanawha, western Gilmer, southeastern Wirt and
central Roane Counties through 530 PM EDT...

At 511 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Arnoldsburg, or 12 miles southeast of Spencer, moving
east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Spencer, Grantsville, Clendenin, Arnoldsburg, Amma, Shock, Millstone,
Cherry, Mount Zion, Newberne, Left Hand, Big Springs, Brohard,
Stumptown, Tanner, Annamoriah, Burnt House, Tariff, Orma and
Looneyville.

This includes Interstate 79 between mile markers 18 and 33, and near
mile marker 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3907 8089 3875 8094 3872 8099 3857 8113
      3847 8128 3847 8140 3906 8133
TIME...MOT...LOC 2111Z 251DEG 29KT 3869 8118

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KH
Special weather statement, Aug 5, 5:27 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Charleston WV
527 PM EDT Fri Aug 5 2022

WVZ016-018-052145-
Calhoun WV-Roane WV-
527 PM EDT Fri Aug 5 2022

...A strong cluster of thunderstorms will impact portions of Calhoun
and Roane Counties through 545 PM EDT...

At 527 PM EDT, Doppler radar was tracking a strong thunderstorm over
Arnoldsburg, or 10 miles south of Grantsville, moving northeast at 20
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Spencer, Grantsville, Arnoldsburg, Amma, Millstone, Harmony, Tariff,
Mount Zion, Walton, Left Hand, Orma, Looneyville, Chloe and
Gandeeville.

This includes Interstate 79 between mile markers 23 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3880 8103 3879 8105 3876 8103 3867 8103
      3854 8119 3855 8147 3856 8149 3865 8154
      3891 8131 3894 8104
TIME...MOT...LOC 2127Z 239DEG 19KT 3877 8113

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KH
Special weather statement, Aug 5, 5:30 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
530 PM EDT Fri Aug 5 2022

WVZ024-052200-
Mingo WV-
530 PM EDT Fri Aug 5 2022

...A strong thunderstorm will impact portions of northwestern Mingo
County through 600 PM EDT...

At 529 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chattaroy, or 7 miles north of Williamson, moving northeast at 35
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Delbarton, Chattaroy, Dingess, Myrtle and Lenore.

This includes Route 119 between mile markers 1 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3770 8229 3770 8230 3774 8233 3776 8232
      3776 8233 3778 8232 3777 8233 3779 8234
      3780 8238 3796 8222 3771 8209 3766 8223
      3766 8226
TIME...MOT...LOC 2129Z 227DEG 28KT 3778 8226

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KH
Local storm report, Aug 5, 5:41 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
541 PM EDT FRI AUG 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     FLASH FLOOD      5 NNW HOLLY RIVER STATE 38.73N 80.39W
08/05/2022                   UPSHUR             WV   911 CALL CENTER

            PER UPSHUR COUNTY 911-RT 20 SOUTH AT THE
            UPSHUR/WEBSTER COUNTY LINE HAS SOME HIGH
            WATER COVERING THE ROAD.

&&
Special weather statement, Aug 5, 5:45 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Charleston WV
545 PM EDT Fri Aug 5 2022

WVZ008-016-052215-
Jackson WV-Roane WV-
545 PM EDT Fri Aug 5 2022

...A strong thunderstorm will impact portions of southwestern Roane
and southeastern Jackson Counties through 615 PM EDT...

At 544 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Kenna, or 10 miles southwest of Spencer, moving
northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Harmony, Gay, Walton and Gandeeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3879 8129 3860 8142 3861 8152 3861 8156
      3878 8164
TIME...MOT...LOC 2144Z 215DEG 16KT 3868 8147

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KH
Special weather statement, Aug 5, 5:51 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
551 PM EDT Fri Aug 5 2022

VAZ003-004-052215-
Dickenson VA-Buchanan VA-
551 PM EDT Fri Aug 5 2022

...A strong thunderstorm will impact portions of Dickenson and
southwestern Buchanan Counties through 615 PM EDT...

At 550 PM EDT, Doppler radar was tracking a strong thunderstorm near
Haysi, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clintwood, Grundy, Haysi, Davenport, Breaks Interstate, John
Flannagan Lake, Trammel, Clinchco, Nora, Vansant and McClure.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Flash Flood Watch remains in effect. Heavy downpours could cause
rapid rises in water. If rising water is observed, move to higher
ground. Do not drive into areas covered by water.

&&

LAT...LON 3697 8237 3702 8248 3713 8255 3720 8255
      3724 8245 3727 8235 3733 8226 3724 8203
      3705 8205 3704 8208 3705 8210 3704 8212
      3704 8217 3699 8226 3700 8227 3700 8229
      3696 8235
TIME...MOT...LOC 2150Z 245DEG 17KT 3715 8225

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

11

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 8:14 PM EDTSpecial Weather StatementRLXHarrison31 min
Aug 4, 8:16 PM EDTSpecial Weather StatementRLXBarbour29 min
Aug 4, 8:45 PM EDTSpecial Weather StatementRLXHarrison30 min
Aug 4, 8:47 PM EDTSpecial Weather StatementRLXTyler13 min
Aug 5, 12:17 AM EDTSpecial Weather StatementRLXHarrison73 min
Aug 5, 12:37 PM EDTFlash Flood WarningRLXRandolph3 hr
Aug 5, 1:05 PM EDTFlash Flood WarningRLXRandolph3 hr
Aug 5, 3:04 PM EDTSpecial Weather StatementRLXCalhoun26 min
Aug 5, 3:18 PM EDTFlash Flood WarningRLXDoddridge, Gilmer106 min
Aug 5, 3:29 PM EDTSpecial Weather StatementRLXSummers16 min
Aug 5, 3:40 PM EDTFlash Flood WarningRLXGilmer, Lewis84 min
Aug 5, 3:45 PM EDTFlash Flood WarningRLXGilmer, Lewis80 min
Aug 5, 3:58 PM EDTSpecial Weather StatementRLXWebster32 min
Aug 5, 4:08 PM EDTFlash Flood WarningRLXBraxton, Lewis, Randolph, Upshur, Webster4 hr
Aug 5, 4:18 PM EDTSpecial Weather StatementRLXKanawha27 min
Aug 5, 4:28 PM EDTSpecial Weather StatementRLXUpshur32 min
Aug 5, 4:40 PM EDTSpecial Weather StatementRLXCalhoun, Roane35 min
Aug 5, 4:43 PM EDTSpecial Weather StatementRLXKanawha17 min
Aug 5, 5:12 PM EDTSpecial Weather StatementRLXCalhoun, Roane18 min
Aug 5, 5:27 PM EDTSpecial Weather StatementRLXCalhoun, Roane18 min
Aug 5, 5:30 PM EDTSpecial Weather StatementRLXMingo30 min
Aug 5, 5:45 PM EDTSpecial Weather StatementRLXRoane30 min
Aug 5, 5:54 PM EDTFlash Flood WarningRLXCalhoun, Roane3 hr
Aug 5, 5:57 PM EDTSpecial Weather StatementRLXLogan, Mingo33 min
Aug 5, 6:00 PM EDTSpecial Weather StatementRLXRandolph30 min
Aug 5, 6:54 PM EDTSpecial Weather StatementRLXBoone21 min
Aug 5, 7:10 PM EDTSevere Thunderstorm WarningRLXMcDowell22 min
Aug 5, 7:17 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Raleigh, Wyoming43 min
Aug 5, 7:22 PM EDTSpecial Weather StatementRLXMcDowell23 min
Aug 5, 7:31 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming23 min
Aug 5, 10:34 AM EDTSpecial Weather StatementRLXPerry26 min
Aug 5, 12:03 PM EDTFlash Flood WarningRLXPerry3 hr
Aug 5, 3:03 PM EDTSpecial Weather StatementRLXWashington27 min
Aug 5, 6:07 PM EDTSevere Thunderstorm WarningRLXBuchanan, Dickenson53 min
Aug 5, 6:23 PM EDTSevere Thunderstorm WarningRLXBuchanan52 min
Aug 5, 6:45 PM EDTFlash Flood WarningRLXBuchanan, Dickenson3 hr

Nearby

Special Weather Statements in Virginia, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.